# SDR SWAA2015061040563

- Difficulty date: June 3, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 57,450 hours, 45,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE CLIP CRACKED AT STATION 360, STRINGER 2R.  R & R CLIP IAW SRM.
